# SDR CA101206004

- Difficulty date: November 28, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 560CESSNA
- Engine: Pwc PW610FA
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel
- Condition: Bypassing
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL BYPASS WARNING DURING CLIMB, PILOT RECEIVED A FUEL IMPENDING BYPASS WARNING ON THE RT ENGINE FOLLOWED SHORTLY AFTER BY A SIMILAR WARNING ON THE LT ENGINE.  EMERGENCY WAS DECLARED AND THE ACFT RETURNED TO THE POINT OF DEPARTURE FOR AN UNEVENTFUL LANDING WITH ENGINES OPERATING NORMALLY.  THIS ACFT HAS HAD A RECENT HISTORY OF TRIGGERING FUEL BYPASS WARNINGS FOR WHICH NO FAULTS WERE FOUND.  TROUBLESHOOTING IS ON-GOING.
